# SDR DJFA2009002

- Difficulty date: January 15, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N751TA
- Make and model: Beech 400A
- Aircraft serial: RK225
- Aircraft time: 6,970 hours, 5,829 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LANDING GEAR FAILED TO EXTEND.  CREW ATTEMPTED GEAR EXTENSION TWICE WITH NO AFFECT.  EMERGENCY GEAR EXTENSION WAS PERFROMED SUCCESSFULLY.  MX FOUND THE LDG GEAR CIRCUIT BREAKER (CB342) POPPED.  CB WAS RESET AND NUMEROUS GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED.
